Discrete Hardy Spaces Related to Powers of the Poisson Kernel

Authors

  • Jonatan Vasilis

DOI:

https://doi.org/10.7146/math.scand.a-15243

Abstract

Discrete Hardy spaces H1α(T), related to powers α1/2 of the Poisson kernels on boundaries T of regular rooted trees, are studied. The spaces for α>1/2 coincide with the ordinary atomic Hardy space on T, which in turn is strictly smaller than H11/2(T). The Orlicz space LloglogL(T) characterizes the positive and increasing functions in H11/2(T), but there is no such characterization for general positive functions.

Downloads

Published

2013-06-01

How to Cite

Vasilis, J. (2013). Discrete Hardy Spaces Related to Powers of the Poisson Kernel. MATHEMATICA SCANDINAVICA, 112(2), 240–257. https://doi.org/10.7146/math.scand.a-15243

Issue

Section

Articles